Differential and Integral Equations

Existence and regularity for a singular semilinear Sturm-Liouville problem

Liviu I. Nicolaescu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 2 (1990), 305-322.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586146

Mathematical Reviews number (MathSciNet)
MR1025181

Zentralblatt MATH identifier
0728.34020

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems

Citation

Nicolaescu, Liviu I. Existence and regularity for a singular semilinear Sturm-Liouville problem. Differential Integral Equations 3 (1990), no. 2, 305--322. https://projecteuclid.org/euclid.die/1371586146


Export citation